RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Piontkovskii, Dmitrii Igor'evich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 12
Presentations: 5

Number of views:
This page:869
Abstract pages:3094
Full texts:1168
References:362
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 12.09.1973
Phone: +7 (4872) 24 84 72
E-mail:
Keywords: Groebner bases; Koszul algebras; Shafarevich complex; graded rings; homological algebra.
UDC: 512.55, 512.66, 512.552, 512.554, 512.552.4, 512.572, 512.664.1
MSC: 16-XX, 68-XX, 91BXX

Subject:

Algebra.

   
Main publications:
  1. Piontkovskii D. I., “Ryady Gilberta i sootnosheniya v algebrakh”, Izv. RAN, ser. matem., 64:6 (2000), 205–219  mathnet  mathscinet  zmath
  2. Piontkovskii D. I., “O graduirovannykh algebrakh globalnoi razmernosti 3”, Izv. RAN, ser. matem., 65:3 (2001), 139–152  mathnet  mathscinet  zmath
  3. Piontkovskii D. I., “O ryadakh Gilberta i gomologiyakh PI-algebr”, Matem. sb., 189:11 (1998), 103–120  mathnet  mathscinet  zmath
  4. Piontkovskii D. I., “O svobodnykh proizvedeniyakh v mnogoobraziyakh assotsiativnykh algebr”, Matem. zametki, 65:5 (1999), 693–702  mathnet  mathscinet  zmath
  5. Kleiner G. B., Piontkovskii D. I., Problemy determinirovannogo analiza vzaimosvyazei ekonomicheskikh pokazatelei, Preprint # WP/97/025, TsEMI RAN, M., 1997

http://www.mathnet.ru/eng/person8639
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/647285

Publications in Math-Net.Ru
2008
1. D. I. Piontkovski, “On the Kurosh problem in varieties of algebras”, Fundam. Prikl. Mat., 14:5 (2008),  171–184  mathnet  mathscinet  elib; J. Math. Sci., 163:6 (2009), 743–750  elib  scopus
2005
2. D. I. Piontkovskii, “Koszul Algebras and Their Ideals”, Funktsional. Anal. i Prilozhen., 39:2 (2005),  47–60  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 39:2 (2005), 120–130  isi  scopus
2004
3. D. I. Piontkovskii, “Sets of Hilbert series and their applications”, Fundam. Prikl. Mat., 10:3 (2004),  143–156  mathnet  mathscinet  zmath; J. Math. Sci., 139:4 (2006), 6753–6761  scopus
2003
4. D. I. Piontkovskii, “On differential graded Lie algebras”, Uspekhi Mat. Nauk, 58:1(349) (2003),  193–194  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:1 (2003), 189–190  isi  scopus
2001
5. D. I. Piontkovskii, “On the Hilbert Series of Koszul Algebras”, Funktsional. Anal. i Prilozhen., 35:2 (2001),  64–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:2 (2001), 133–137  isi  scopus
6. D. I. Piontkovskii, “Non-commutative Gröbner bases, coherentness of associative algebras, and divisibility in semigroups”, Fundam. Prikl. Mat., 7:2 (2001),  495–513  mathnet  mathscinet  zmath
7. D. I. Piontkovskii, “On graded algebras of global dimension 3”, Izv. RAN. Ser. Mat., 65:3 (2001),  139–152  mathnet  mathscinet  zmath  elib; Izv. Math., 65:3 (2001), 557–568  scopus
2000
8. D. I. Piontkovskii, “Hilbert series and relations in algebras”, Izv. RAN. Ser. Mat., 64:6 (2000),  205–219  mathnet  mathscinet  zmath; Izv. Math., 64:6 (2000), 1297–1311  isi  scopus
1999
9. D. I. Piontkovskii, “On free products in varieties of associative algebras”, Mat. Zametki, 65:5 (1999),  693–702  mathnet  mathscinet  zmath; Math. Notes, 65:5 (1999), 582–589  isi
1998
10. D. I. Piontkovskii, “Hilbert series and their relations in algebras”, Uspekhi Mat. Nauk, 53:6(324) (1998),  257–258  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:6 (1998), 1360–1361  isi  scopus
11. D. I. Piontkovskii, “On Hilbert series and the homology of PI-algebras”, Mat. Sb., 189:11 (1998),  103–120  mathnet  mathscinet  zmath; Sb. Math., 189:11 (1998), 1685–1700  isi  scopus
1996
12. D. I. Piontkovskii, “Gröbner bases and coherentness of monomial associative algebras”, Fundam. Prikl. Mat., 2:2 (1996),  501–509  mathnet  mathscinet  zmath

2019
13. V. A. Artamonov, V. M. Buchstaber, È. B. Vinberg, L. V. Kuz'min, Vik. S. Kulikov, V. N. Latyshev, A. V. Mikhalev, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, “Evgenii Solomonovich Golod (obituary)”, Uspekhi Mat. Nauk, 74:5(449) (2019),  163–169  mathnet
2018
14. I. V. Arzhantsev, V. M. Buchstaber, L. V. Kuz'min, V. S. Kulikov, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, Yu. G. Prokhorov, “Evgenii Solomonovich Golod”, Chebyshevskii Sb., 19:2 (2018),  542–545  mathnet

Presentations in Math-Net.Ru
1. Алгебры медленного роста и динамическая гипотеза Морделла-Ленга
D. I. Piontkovskii
Research Seminar of the Department of Higher Algebra MSU
November 13, 2017
2. Ассоциативные алгебры медленного роста и динамическая гипотеза Морделла–Ленга
D. I. Piontkovskii
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
October 3, 2017 15:00
3. Когерентные алгебры Калаби–Яу
D. I. Piontkovskii
Homological Methods in Algebraic Geometry
June 22, 2012 14:00
4. Когерентные алгебры Калаби–Яу
D. I. Piontkovski
Seminar on Geometry of Algebraic Varieties
June 22, 2012 14:00
5. Линейные уравнения над некоммутативными градуированными кольцами
D. I. Piontkovski
Seminar of the Department of Algebra
September 14, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019